Burgess bounds for short mixed character sums

Journal Article

© 2015 London Mathematical Society.This paper proves non-trivial bounds for short mixed character sums by introducing estimates for Vinogradov's mean value theorem into a version of the Burgess method.

Full Text

Duke Authors

Cited Authors

  • Heath-Brown, DR; Pierce, LB

Published Date

  • 2015

Published In

Volume / Issue

  • 91 / 3

Start / End Page

  • 693 - 708

International Standard Serial Number (ISSN)

  • 0024-6107

Digital Object Identifier (DOI)

  • 10.1112/jlms/jdv009